Multivariate Regression with Unequal Number of Observations—Solution
Enrique Sentana ()
Econometric Theory, 1997, vol. 13, issue 04, 613-614
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466600006095 link to article abstract page (text/html)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:13:y:1997:i:04:p:613-614_00
Access Statistics for this article
More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().